MathSciNet Relay Station
MathSciNet bibliographic data
MR719019 (86d:60001b) 60-02 (60J05 60J10 60J80 60K05 60K25)
Hunter, Jeffrey J. Mathematical techniques of applied probability. Vol. 2. Discrete time models: techniques and applications. Operations Research and Industrial Engineering. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983. xii+286 pp. ISBN: 0-12-361802-9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement